Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 10:15 PM CDT for Edgar County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 10:15 PM CDT (03:15 UTC)
- Expired
- Jun 7, 2015, 10:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
063
WUUS53 KILX 080315
SVRILX
ILC045-080345-
/O.NEW.KILX.SV.W.0063.150608T0315Z-150608T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1045 PM CDT
* AT 1015 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF GEORGETOWN TO 5 MILES EAST OF
CHRISMAN TO NEAR EDGAR COUNTY AIRPORT TO WESTFIELD...MOVING EAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARIS...VERMILION...EDGAR COUNTY AIRPORT AND SCOTTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3949 8795 3950 8794 3966 8770 3987 8759
3987 8756 3988 8757 3988 8754 3949 8753
TIME...MOT...LOC 0315Z 272DEG 50KT 3997 8754 3983 8757 3966 8768 3947
8797
HAIL...<.75IN
WIND...60MPH
$$
BAK1 follow-up statement
287
WWUS53 KILX 080345
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 PM CDT SUN JUN 7 2015
ILC045-080354-
/O.EXP.KILX.SV.W.0063.000000T0000Z-150608T0345Z/
EDGAR-
1045 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDGAR COUNTY WILL
EXPIRE AT 1045 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
EAST CENTRAL ILLINOIS.
LAT...LON 3949 8795 3950 8794 3966 8770 3987 8759
3987 8756 3988 8757 3988 8754 3949 8753
TIME...MOT...LOC 0342Z 272DEG 50KT 3997 8754 3983 8757 3966 8768 3947
8797
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:26 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 7, 9:26 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 926 PM CDT SUN JUN 7 2015 .UPDATE... ISSUED AT 927 PM CDT SUN JUN 7 2015 STORMS ARE VINALLY PROGRESSING SOUTHEAST OVER THE CWA THIS EVENING. WILL BE WORKING TO UPDATE THE FORECAST TO LOWER POPS AND TO REMOVE PARTS OF THE WATCH. UPDATE WILL BE FORTHCOMING BUT MAY TAKE A LITTLE TIME. && .SHORT TERM...(TONIGHT) ISSUED AT 329 PM CDT SUN JUN 7 2015 20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY SBCAPE VALUES OF 3000 TO 3500J/KG. 0-6KM BULK SHEAR OF 30-35KT SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS. HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY AROUND 01Z. AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT. BY THAT POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM 1.50 TO 1.75. SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS UNLIKELY. WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND ESF. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 329 PM CDT SUN JUN 7 2015 THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT TIMES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 654 PM CDT SUN JUN 7 2015 THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT 4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT. THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AUTEN SHORT TERM...BARNES LONG TERM...AUTEN AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY THROUGH 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 10:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST 6 N NEWMAN 39.88N 87.99W
06/07/2015 M68 MPH CHAMPAIGN IL EMERGENCY MNGR
MEASURED 68 MPH WIND GUST. LARGE TREE BRANCHES BLOWN
DOWN.
&&
07Local storm report, Jun 7, 10:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG LINCOLN 40.15N 89.37W
06/07/2015 LOGAN IL EMERGENCY MNGR
POWER LINES BLOWN DOWN. LINCOLN IDOT YARD OUT OF SERVICE
DUE TO FALLEN POWER LINE ACROSS THEIR YARD GATE.
&&
07Local storm report, Jun 7, 10:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG NEWMAN 39.80N 87.99W
06/07/2015 DOUGLAS IL TRAINED SPOTTER
WIND DAMAGE IN NEWMAN WITH TREE BRANCHES AND POWER LINES
DOWN. POWER IS OUT ACROSS NEWMAN.
&&
07Local storm report, Jun 7, 10:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST NEWMAN 39.80N 87.99W
06/07/2015 M68.00 MPH DOUGLAS IL EMERGENCY MNGR
MEASURED 68 MPH WIND GUST. LARGE TREE BRANCHES BLOWN
DOWN.
&&
07Local storm report, Jun 7, 10:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1010 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/07/2015 M1.59 INCH CHAMPAIGN IL COCORAHS
MEASURED 1.59 INCHES OF RAIN THIS EVENING INCLUDING 0.80
INCHES IN PAST HOUR.
&&
07Local storm report, Jun 7, 10:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
06/07/2015 M2.10 INCH CHAMPAIGN IL MESONET
MEASURED 2.10 INCHES OF RAIN SO FAR THIS EVENING IN
CHAMPAIGN NEAR PARK AND MCKINLEY.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:08 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 52 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 61 min |
| Jun 7, 7:30 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Peoria, Tazewell, Woodford | 5 hr |
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 24 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 53 min |
| Jun 7, 8:04 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | ILX | DeWitt, McLean, Piatt | 6 hr |
| Jun 7, 8:47 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 5 hr |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 36 min |
| Jun 7, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Sangamon, Shelby | 45 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 46 min |
| Jun 7, 9:35 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 25 min |
| Jun 7, 9:39 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | ILX | Edgar | 32 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 43 min |
| Jun 7, 10:12 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 33 min |
| Jun 7, 10:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 46 min |
| Jun 7, 11:35 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 9 hr |
| Jun 7, 11:57 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 8, 12:13 AM CDT | Flash Flood Warning | ILX | Effingham | 11 hr |
| Jun 8, 2:04 AM CDT | Flash Flood Warning | ILX | Clay | 8 hr |
| Jun 8, 3:50 AM CDT | River Flood Warning | ILX | Vermilion | 49 hr |
| Jun 8, 4:39 AM CDT | River Flood Warning | ILX | Clay, Richland | 29 days |
| Jun 8, 9:38 AM CDT | River Flood Warning | ILX | Piatt | 13 days |
| Jun 8, 9:46 AM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| Jun 8, 10:39 AM CDT | Areal Flood Warning | ILX | Effingham | 12 hr |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 61 days |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 63 days |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 47 min |
| Jun 8, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Jun 8, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.